# SDR C8GA20090027

- Difficulty date: February 5, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Mlg Ww
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE RIGHT WHEEL WELL BS 870 BULKHEAD WEB CRACKED AT LOCK FASTENER LOAD CONTROL VALVE CUTOUT RBL 10.  REMOVED DAMAGE, FABRICATED FILLERS FROM 2024 T3 .063 INCH AT AFT UPPER DIM 1.425 INCH BY .580 INCH, LOWER 1.83 INCH BY 2.9, FWD UPPER 2.1 INCH BY .9 INCH LOWER 1.125 INCH BY .685 INCH.  FABRICATED DOUBLERS FROM  15-5PH .050 INCH DIM UPPER 12.75 INCH BY 8.75 INCH, LOWER AFT 11 BY 12.5.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
